# SDR UIEA200700471

- Difficulty date: November 15, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Aircraft time: 97,559 hours, 19,588 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD T/E FOREFLAP HAS SIGNS OF DELAMINATION 15" FROM OUTBOARD EDGE.  PERFORMED WING TRAILING EDGE REPAIR AS PER SRM 51-40-09 AND 51-40-06 AND XEO 57-110707.
